News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Pediatrics Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Pediatrics Answers List

Forum Name: Pediatric Topics

Question: Lips are swollen, allergic reaction to ZapZyt?


 bazmoe - Sat Jul 30, 2005 7:25 am

Hi, I didn't know where else to ask this so i'll ask here. A couple of days ago I had a pimple on my upper lip. I tried popping it but that didn't work so I decided to use ZapZyt. Being my stupid self I didn't bother reading the warnings, I ended up rubbing it all over my upper lip. Yesterday is when it began, it became very swollen, probably two or three times the size of my lower lip. Today it has only gotten worse spreading over to the other part of my lip. It also seems to have gotten bigger. Please help me, it pains me and it is so embarrassing I don't even like showing my parents. :(
They know about it but I wanted to hear a word on what you guys think it is. Thanks. :(
 Theresa Jones, RN - Sat Jul 30, 2005 7:54 am

User avatar Hi bazmoe,
It certainly does sound like a possible allergic reaction and I urge you to show your parents so that they can take you to a physician for an evaluation. Benadryl may also help if it is indeed an allergic reaction but have the area evaluated first.
Sincerely,
Rntdj
 bazmoe - Sat Jul 30, 2005 5:05 pm

Thanks for the help Rntdj. I went to the doctor soon after I made this topic and the doctor used a lance to cut the pimple off. The doctor said I have a staff, he gave me some anti-biotics, Septra. It seems to be working really well as I have seen very noticable results, the swelling has decreased to half the size and a lot of puss is coming out. Again thanks for the help! :wink:

*UPDATE*
My lip has since gotten much better but I wanted to help those searching around for this kind of problem.
If you are someone you know has this problem avoid putting ANY kind of oily product, creme, vasaline, etc.. until you consult a doctor. Remember the sooner you get this treated the sooner it will go away.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here